# SDR HALA20241112070

- Difficulty date: November 10, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N215HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8266
- Aircraft time: 19,157 hours, 4,168 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB-FUME EVENT CABIN CREW NOTIFIED US SHORTLY AFTER TO OF "BURNING POPCORN" SMELL NEAR 3R DOOR. SMELL MOVED FWD TO ROWS 11-27. CONSTANT, NOT DISSAPATING FOR CLIMB, CRUISE, OR DESCENT. APU BLEED USED @ 10K TO LANDING. SMELL DISSAPATED. PERFORMED DUAL ENG WASH PER TASK CARD E1128-321-72-007. OPERATED #1 AND #2 ENG'S AND ISOLATED PACKS 1 & 2. NO SMELL NOTED. OPERATED PACKS WITH APU NO SMELL NOTED. PERFORMED LEVEL A DECONTAMINATION REF AMM 21-00-00 NO DEFECTS NOTED OK FOR SVC.
